# SDR SWAA2023011090191

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 36,976 hours, 22,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SERVICE DOOR PARTIALLY OPENED WITH GIRT BAR ARMED<[01] INSPECTED DOOR SLIDE FOUND TO BE PULLED FROM COVER WAS NOT DEPLOYED REPACKED SLIDE REF AMM25-66-01 AC OK FOR SERVICE
